# SDR AALA201705089001

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 52,678 hours, 22,932 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: E21327106
- Part serial: 8995
- Condition: Faulty
- Location: Auto Brake Sys
- Part time: 10,524 hours, 5,611 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO BRAKE FAULT, BRAKES RELEASED AFTER NR 1 ENGINE START.  REMOVED AND REPLACED THE BRAKING STEERING CONTROL UNIT.
